# SDR SWIA202053323

- Difficulty date: September 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS 53.60 RT BATTERY RIB ASSEMBLY IN MLG GEAR WELL IS CRACKED ON THE FWD OUTBOARD SIDE, MARKED.  C-CHECK RO 10/13/2020.  INSTALLED ANGLE P/N: 601R10203-26 AT WS 53.60 RT, REF CRJ-200 SRM AND BOMBARDIER REO.  DOUBLER P/N: 601R10203-32 WAS DISCARDED AND REPLACED BY PN: 601R-57-51-046-6 ANGLE DOUBLER, REF BOMBARDIER REO.  ALL OPERATIONAL CHECKS GOOD.   FOR ALL WORK ACCOMPLISHED SEE CONTINUATION CARD. COMPLIED WITH TASK CARD.
